Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Apr 25, 2022, 6:34 PM EDT for 7 counties in New York. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2022, 6:34 PM EDT (22:34 UTC)
- Expired
- Apr 25, 2022, 7:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:42 PM EDT | TORNADO | Alexander, NY | NWS STORM SURVEY CONFIRMS AN EF-0 TORNADO OCCURRED LAST EVENING IN THE TOWN OF ALEXANDER. TWO ROLLED TRAILERS, THREE STRUCTURES WITH ROOF DAMAGE, ONE STRUCTURE WITH BROKEN WINDOWS, AND MULTIPLE HARDWOOD TREES EITHER SNAPPED OR UPROOTED WERE FOUND ALONG A PATH |
| Apr 25, 6:43 PM EDT | TSTM WND DMG | 1 Ese Alexander, NY | POWER POLE AND LINES DOWN. |
| Apr 25, 6:43 PM EDT | TSTM WND DMG | 1 Ne Alexander, NY | TREE LIMBS DOWN ACROSS ROUTE 98. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
296 WUUS51 KBUF 252234 SVRBUF NYC029-037-051-055-063-073-121-252315- /O.NEW.KBUF.SV.W.0005.220425T2234Z-220425T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Buffalo NY 634 PM EDT Mon Apr 25 2022 The National Weather Service in Buffalo has issued a * Severe Thunderstorm Warning for... Northern Wyoming County in western New York... Northeastern Erie County in western New York... Northwestern Livingston County in western New York... East central Niagara County in western New York... Orleans County in western New York... Genesee County in western New York... Western Monroe County in western New York... * Until 715 PM EDT. * At 633 PM EDT, severe thunderstorms were located along a line extending from Middleport to 6 miles southeast of Wales Center, moving northeast at 55 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Batavia, Brockport, Medina, Albion, Darien Lakes State Park, Le Roy, Pembroke, Bennington, Attica, Alexander, Akron and Alden. This includes Interstate 90 between exits 48A and 47. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4335 7784 4289 7781 4267 7853 4325 7854 TIME...MOT...LOC 2233Z 232DEG 48KT 4319 7848 4272 7843 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Hitchcock
2 follow-up statements
536 WWUS51 KBUF 252249 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 649 PM EDT Mon Apr 25 2022 NYC029-063-252258- /O.CAN.KBUF.SV.W.0005.000000T0000Z-220425T2315Z/ Erie NY-Niagara NY- 649 PM EDT Mon Apr 25 2022 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE AND EAST CENTRAL NIAGARA COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 4335 7784 4289 7781 4274 7830 4327 7841 TIME...MOT...LOC 2248Z 235DEG 43KT 4324 7836 4280 7828 $$ NYC037-051-055-073-121-252315- /O.CON.KBUF.SV.W.0005.000000T0000Z-220425T2315Z/ Wyoming NY-Livingston NY-Orleans NY-Genesee NY-Monroe NY- 649 PM EDT Mon Apr 25 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR NORTHEASTERN WYOMING...NORTHWESTERN LIVINGSTON...SOUTHERN ORLEANS...GENESEE AND WESTERN MONROE COUNTIES... At 648 PM EDT, severe thunderstorms were located along a line extending from near Medina to near Varysburg, moving northeast at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Batavia, Brockport, Medina, Albion, Le Roy, Attica, Pavilion, Byron, Caledonia and Churchville. This includes Interstate 90 between exits 48 and 47. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4335 7784 4289 7781 4274 7830 4327 7841 TIME...MOT...LOC 2248Z 235DEG 43KT 4324 7836 4280 7828 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Hitchcock
364
WWUS51 KBUF 252316
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
716 PM EDT Mon Apr 25 2022
NYC037-051-055-073-121-252325-
/O.EXP.KBUF.SV.W.0005.000000T0000Z-220425T2315Z/
Wyoming NY-Livingston NY-Orleans NY-Genesee NY-Monroe NY-
716 PM EDT Mon Apr 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING...
NORTHWESTERN LIVINGSTON...SOUTHERN ORLEANS...GENESEE AND WESTERN
MONROE COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A new Severe Thunderstorm Warning is in effect for eastern Genesee,
eastern Orleans, Livingston, and Monroe counties until 8 PM.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4335 7784 4289 7781 4274 7830 4327 7841
TIME...MOT...LOC 2315Z 232DEG 48KT 4342 7804 4298 7796
$$
HitchcockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:18 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 25, 4:18 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 418 PM EDT Mon Apr 25 2022 .SYNOPSIS... A slow moving cold front will make its way across the region tonight. This feature will be accompanied by several hours of rain...and for the western counties...possibly some gusty thunderstorms. It will turn notably cooler in the wake of the front for the remainder of the week...especially for Wednesday and Thursday when temperatures will not make it out of the 40s. There will even be some wet snow to mark the occasion. && .NEAR TERM /THROUGH TUESDAY/... A cold front and shortwave aloft causing organized showers and some thunderstorms over western OH will arrive early this evening. Current timing has this more widespread area of showers with moderate rain reaching WNY 22z-24z/6-8PM then shifting to Genesee valley rest of the evening and crossing the Finger Lakes and North Country late evening through early overnight hours. Showers will then end late tonight all areas. 3hr rainfall with this swath of showers could exceed 0.25 inch with best chances for 0.25 to 0.5 inch over western NY toward Genesee valley. Suppose lingering instability and stronger 0-1km shear could support gusty winds as this initial swath of showers and embedded thunder moves into western NY with greatest chances across far southwest NYS where greatest instability will be at end of peak daytime heating. Overall this remains in line with the SPC forecast which highlights a marginal risk for severe weather roughly from the Genesee Valley westward. Patchy fog is likely east and northeast of the lakes tonight as the rain and moist air mass (dewpoints in the 50s) moves across the relatively cool lakes. This fog should not persist too long, mixing out by late tonight as drier air arrives from the northwest. Tuesday will be a transition day as a much cooler airmass moves into the eastern Great Lakes region. The cold front will be east of the region Tuesday morning and gradual cold air advection will take place through the day. Drier air will keep a majority of the region dry Tuesday with temperatures climbing to the low to mid 50s. A few rain showers are possible across the Niagara Frontier into Rochester Metro mid to late afternoon as another cold front approaches western NY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... Much colder air will filter into the region as an upper level low over the central Great Lakes tracks into northern New England Tuesday night and Wednesday. The cold front will continue to track east across the region Tuesday night and rain showers will expand in coverage across western NY while transitioning to snow showers. Temperatures at H850 will fall to around -10C by daybreak Wednesday and snow showers will become enhanced east- southeast of the Lakes through Wednesday morning. The low level wind flow teeters on west-northwest late Tuesday night through Wednesday. Chilly Wednesday with wind chills in the 20s to low 30s. Most of the activity will be across western NY Tuesday night into Wednesday with increasing showers on the higher terrain east of Lake Erie. This is the best chance to see an inch of snow accumulation with a few spots possibly picking up 1-2" through Wednesday morning. Elsewhere across western NY, a dusting to up to an inch is possible late Tuesday night through Wednesday morning. Snow showers will be confined southeast of both Lakes into Wednesday afternoon. Little to no accumulation is expected from mid-morning through the afternoon due to the decreasing intensity of showers and late April sun angle. The upper level low will move over Vermont by Wednesday afternoon. Daytime heating will result in high temperatures reaching the upper 30s across the higher terrain and the low 40s elsewhere. Lingering moisture across the eastern Great Lakes will keep a mix of rain and snow showers across the the region into Wednesday evening. An increase in shower coverage is expected across the North Country as a trough axis approaches the region. A mix of rain and snow showers are expected with little to no accumulation. Showers come to an end Wednesday night and dry conditions will continue through Thursday night. Much below normal temperatures expected Tuesday night through Thursday night. && .LONG TERM /FRIDAY THROUGH MONDAY/... An upper level ridge will build across our region to start this period...this squeezed between an upper level low over Atlantic Canada, and shortwave trough of low pressure over the Plains. This will bring fair weather, bright sunny skies and a moderating airmass. Cannot rule out some clouds brushing by the North Country Friday and Saturday as moisture from the Atlantic Canada low bulges westward. This Plains shortwave will crest and weaken this upper level ridge...and bring chances for rain showers the final 24 to 30 hours of this forecast period. The warmest day this period will likely be Monday, behind the ridge axis and within warm air advecting northward ahead of the shortwave. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... VFR conditions through 22z...although an area of showers will be found between KROC and KFZY. While VFR conditions will be in place this evening for most areas... a large swath of moderately heavy showers and possible thunderstorms will cross the region from west to east...starting around 22z. As the unsettled weather moves through...it will be accompanied by several hours of IFR to MVFR conditions. Widespread MVFR cigs will be in place throughout the region to start the day Tuesday. These cigs will rise to VFR levels around 12z in the far west...by about 15z in the Finger Lakes region and during the course of the afternoon for the Eastern Lake Ontario region. Outlook... Tuesday...Mainly VFR. Wednesday...VFR to MVFR. Chance of showers, mixed with snow across higher terrain. Thursday through Saturday...Mainly VFR. && .MARINE... A line of showers and thunderstorms over western Lake Erie late this afternoon will gradually push up the lake during the remaining daylight hours. These storms could warrant the need for special marine warnings on Lake Erie (BUF Harbor) before 00z. Otherwise... A slow moving cold front will cross the Lower Great Lakes during the first half of tonight. While it will be unsettled with widespread showers and even a thunderstorm risk (esp Lk Erie before 00z)...only gentle to moderate breezes are expected. This will likely produce some choppy water on Lake Ontario north of Mexico Bay to the St Lawrence river. In the wake of the cold front...gentle to moderate breezes and generally negligible waves will be found throughout the Lower Great Lakes on Tuesday. Choppy water is again likely north of Mexico Bay. An upper level disturbance will cross the region Tuesday night... likely producing rain and wet snow showers over Lake Erie. Moderate west to northwesterlies will accompany the passage of this feature. Northwest winds will freshen in the wake of the upper level feature on Wednesday. This will very likely lead to the next round of small craft advisories...mainly on Lake Ontario west of Mexico Bay. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Apffel NEAR TERM...HSK/JLA SHORT TERM...HSK LONG TERM...Thomas AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Apr 25, 5:14 AM EDT, 13 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 514 AM EDT Mon Apr 25 2022 NYZ001>003-010>013-019>021-085-260900- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- 514 AM EDT Mon Apr 25 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There's small chance that thunderstorms will produce strong gusty winds late this afternoon through early evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-014-260900- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Ontario- 514 AM EDT Mon Apr 25 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-260900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- 514 AM EDT Mon Apr 25 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. There's a small chance that thunderstorms will produce strong gusty winds late this afternoon through early evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-SLZ022-024-260900- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 514 AM EDT Mon Apr 25 2022 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Local storm report, Apr 25, 5:40 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
540 PM EDT MON APR 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 SW SINCLAIRVILLE 42.23N 79.31W
04/25/2022 CHAUTAUQUA NY LAW ENFORCEMENT
POWER LINES DOWN AT HARVEY AND PICKARD ROAD.
&&
DTLocal storm report, Apr 25, 5:42 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
542 PM EDT MON APR 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 NE SHERMAN 42.17N 79.57W
04/25/2022 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ACROSS TITUS ROAD.
&&
DTSpecial weather statement, Apr 25, 5:45 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Buffalo NY
545 PM EDT Mon Apr 25 2022
NYZ001-010-085-252230-
Southern Erie NY-Niagara NY-Northern Erie NY-
545 PM EDT Mon Apr 25 2022
...Thunderstorms will impact portions of Erie and Niagara Counties
through 630 PM EDT...
At 544 PM EDT, Doppler radar was tracking thunderstorms along a line
extending from 12 miles west of Niagara Falls to near Evangola State
Park. Movement was northeast at 45 mph.
HAZARD...Winds in excess of 35 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause minor flooding
in poor drainage areas.
Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Kenmore, Depew, Amherst, Tonawanda,
Lancaster, Hamburg, East Aurora, Williamsville, Grand Island, Evans,
Elma and Newfane.
This includes Interstate 90 between exits 57A and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4272 7908 4276 7898 4280 7892 4284 7893
4291 7890 4295 7892 4300 7902 4306 7900
4308 7908 4311 7906 4312 7907 4314 7904
4325 7906 4327 7907 4339 7849 4270 7849
4260 7911 4266 7913
TIME...MOT...LOC 2144Z 241DEG 38KT 4315 7929 4265 7914
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
HitchcockLocal storm report, Apr 25, 5:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
548 PM EDT MON APR 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG DEWITTVILLE 42.24N 79.44W
04/25/2022 CHAUTAUQUA NY BROADCAST MEDIA
LARGE CONIFER TREE DOWN ACROSS BOTH LANES OF
ROUTE 430.
&&
DTLocal storm report, Apr 25, 5:56 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
556 PM EDT MON APR 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG 3 ESE DEWITTVILLE 42.23N 79.40W
04/25/2022 CHAUTAUQUA NY LAW ENFORCEMENT
TREE AND WIRES DOWN AT THUM ROAD AND BAYVIEW
ROAD.
&&
DTLocal storm report, Apr 25, 6:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
617 PM EDT MON APR 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 1 S CATTARAUGUS 42.31N 78.87W
04/25/2022 CATTARAUGUS NY LAW ENFORCEMENT
LINES AND TREE DOWN ON LEON ROAD.
&&
DTThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:38 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 52 min |
| Apr 25, 5:25 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 65 min |
| Apr 25, 5:45 PM EDT | Special Weather Statement | BUF | Erie, Niagara | 45 min |
| Apr 25, 6:21 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 54 min |
| Apr 25, 7:08 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 52 min |
| Apr 25, 7:13 PM EDT | Special Marine Warning | BUF | 62 min | |
| Apr 25, 7:50 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 26 min |
| Apr 25, 7:52 PM EDT | Special Marine Warning | BUF | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.